Sh:1025

Bib entry
@article{Sh:1025,
 author = {Juh{\'a}sz, Istv{\'a}n and Shelah, Saharon},
 title = {{Strong colorings yield $\kappa$-bounded spaces with discretely untouchable points}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {143},
 number = {5},
 year = {2015},
 pages = {2241--2247},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-2014-12394-X},
 mrclass = {54A25 (03E05 54D30)},
 mrnumber = {3314130},
 mrreviewer = {Wanjun Hu},
 doi = {10.1090/S0002-9939-2014-12394-X},
 note = {\href{https://arxiv.org/abs/1307.1989}{arXiv: 1307.1989}},
 arxiv_number = {1307.1989}
}